# SDR CA990614066

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE GROUND FAULT DETECTOR LIGHT ON, NR 1 FIRE PROTECTION LIGHT ON IN-FLIGHT, EXTINGUISHED ON GROUND.  FOUND FIRE LOOP CHAFING ON COWLING, REPAIRED.
